# SDR ASAA2018071725460

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 25,652 hours, 7,505 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: BACL10AM090256
- Condition: Worn
- Location: Ext Power Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 18000 NOTICEABLE VIBRATION ON FIRST OFFICERS SIDE OF A/C, AIRSPEED REDUCED TO 250, VIB STOPPED. GROUND POWER DOOR NOTED CLOSED UPON LANDING. GROUNDED - YES. DIVERSION TIME 67 MINUTES - COMPLIED WITH VIBRATION CONDITIONAL INSPECTION PER AMM 05-51-67. NO DISCREPANCIES NOTED. LOWER LATCH ON EXTERNAL POWER DOOR IS WORN. SUSPECT AIRFLOW IS CAUSING EXTERNAL POWER DOOR TO PARTIALLY OPEN AT HIGH AIRSPEEDS. REMOVED AND REPLACED EXTERNAL DOOR POWER DOOR LOWER LATCH. PERFORMED OPS CHECK OF EXT POWER DOOR. DOOR OPERATES AS REQUIRED.
